Aa
A
A
A
Close
Eye Care Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

partial lose of right eye

My right had a blood vessel burst and they stuck a needle in it to fix it. But now I only have parifavul vision in that eye and fog straight on. This makes me very dizzy at times and is very anoying while driving.
I am thinking of a patch because when I hold my hand over that eye things clear up for me.
What do you think?
2 Responses
284078 tn?1282616698
MEDICAL PROFESSIONAL
You can wear a patch if you want to.  There is no harm in that.  You should have your retinal specialist write down your diagnosis and treatment so you know exactly what you have, since your description is very vague.  Possibly central retinal vein occlusion with avastin treatement?
Avatar universal
YES THAT SOUNDS RIGHT, THANKS
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Eye whitening, iris color change, and eyeball "bling." Eye expert Dr. John Hagan warns of the dangers from these unnecessary surgeries.
Eye expert John Hagan, MD, FACS, FAAO discusses factors to consider and discuss with your eye care team before embarking on cataract surgery.
Is treating glaucoma with marijuana all hype, or can hemp actually help?
Protect against the leading cause of blindness in older adults
Got dry eyes? Eye drops aren't the only option! Ophthalmologist John C. Hagan III, MD explains other possible treatments.